Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 608712, 10 pages
http://dx.doi.org/10.5402/2012/608712
Research Article

New Inversion Techniques for Some Integral Transforms via the Generalized Product Theorem of the Mellin Transform

Department of Mathematics, Faculty of Sciences, Shahrekord University, P.O. Box 115, Shahrekord, Iran

Received 21 December 2011; Accepted 17 January 2012

Academic Editors: C. Chen, F. Ding, and H. Homeier

Copyright © 2012 Alireza Ansari and Mohammadreza Ahmadi Darani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Davies, Integral Transforms and Their Applications, Springer, New York, NY, USA, 3rd edition, 2001.
  2. E. G. Ladopoulos, Singular Integral Equations: Linear and Non-Linear Theory and Its Applications in Science and Engineering, Springer, Berlin, Germany, 2000.
  3. L. Chen, J. Li, and R. Ding, “Identification for the second-order systems based on the step response,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1074–1083, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  5. A. Aghili and A. Ansari, “Solution to system of partial fractional differential equations using the 2-transform,” Analysis and Applications, vol. 9, no. 1, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  6. A. V. Bobylev and C. Cercignani, “The inverse Laplace transform of some analytic functions with an application to the eternal solutions of the Boltzmann equation,” Applied Mathematics Letters, vol. 15, no. 7, pp. 807–813, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and O. Yürekli, “A theorem on a Stieltjes-type integral transform and its applications,” Complex Variables. Theory and Application, vol. 28, no. 2, pp. 159–168, 1995. View at Google Scholar · View at Zentralblatt MATH
  8. H. M. Srivastava and O. Yürekli, “A theorem on Widder's potential transform and its applications,” Journal of Mathematical Analysis and Applications, vol. 154, no. 2, pp. 585–593, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Oberhettinger, Tables of Mellin Transforms, Springer, New York, NY, USA, 1974.